# SDR SWIA2025082500426

- Difficulty date: April 26, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE, CROSS BEAM FS1031, BETWEEN LBL27 AND LBL9 HAS CORROSION,    HN00238049     (C-CHECK RO 8/21/2025)    INTERNAL STRUCTURE, CROSS BEAM FS1031, BETWEEN LBL27 AND LBL9 HAS CORROSION PERFORMED A REPAIR PER THE REO 690-53-61-1586 REV. --. DATED 2025-05-12 COMPLIED WITH ALL THE STEPS.COMPLIED WITH 51-900-1002-SKY
